# SDR SWAA073170

- Difficulty date: June 25, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 67,746 hours, 58,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Bs 410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE SKIN CRACKED AT RADIO ALTIMETER CUTOUT BS 410, LBL 3.  REPAIRED SKIN PER EA.
